MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS 6000 C (501) MODULE; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS 6000 C (501) MODULE; CLINICAL CHEMISTRY ANALYZER
Catalog Number 05860636001
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/18/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cobas 6000 c (501) module serial number was (b)(6).The customer stated that they were having qc issues.The field service engineer (fse) found contamination of the ise flow path.The customer replaced the electrode.The fse replaced the sipper nozzle and performed decontamination on the instrument.The qc was performed every 4 hours and the operation was verified to be within specifications.The investigation is ongoing.
 
Event or Problem Description
We received an allegation of questionable ise results for 1 patient plasma sample tested on a cobas 6000 c (501) module.Results for the sodium (na) tests were affected.Initial result: 131 mmol/l.Repeat result: 137 mmol/l.
 
Additional Manufacturer Narrative
Sections d1, d2a, d2b, d4 and g1 were updated.The calibration was last performed on (b)(6) 2024 for all ises and it was acceptable.The qc recovery was high but it was still within the customer's established ranges for all ises.The service actions (decontamination of the instrument) resolved the issue.No further issues were reported after the service visit.

Brand Name
COBAS 6000 C (501) MODULE
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250-0457
MDR Report Key20654131
Report Number1823260-2024-03260
Device Sequence Number15535012
Product Code JJE
UDI-Device Identifier08430215011546
UDI-Public08430215011546
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K060373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/20/2025
Device Catalogue Number05860636001
Device Lot NumberAKS99
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/18/2024
Supplement Date Received by Manufacturer12/13/2024
Initial Report FDA Received Date11/11/2024
Supplement Report FDA Received Date12/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age43 YR
Patient SexFemale
Patient Weight107 KG